MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*BIPOLAR FORCEPS MACRO; HAND CONTROLLED ELECTROSURGICAL DIATHERMY SYSTEM CONDUCTING UNIT

ETHICON ENDO-SURGERY, LLC. ENDOPATH*BIPOLAR FORCEPS MACRO; HAND CONTROLLED ELECTROSURGICAL DIATHERMY SYSTEM CONDUCTING UNIT
Catalog Number EBF01
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The lot history records were reviewed and the manufacturing criteria were met prior to the release of this lot.
 
Event or Problem Description
It was reported that it was found at an agency that the article number on the package was different from that of the label.When the product was checked, it was found that the device was packed in a box of ebf02.The article number on the label, the product itself, tyvek and the barcode was ebf01.There were no adverse consequences to the patient.

Common Device Name
HAND CONTROLLED ELECTROSURGICAL DIATHERMY SYSTEM CONDUCTING UNIT
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8171812
Report Number3005075853-2018-15185
Device Sequence Number11298272
Product Code GEX
UDI-Device Identifier10705036011880
UDI-Public10705036011880
Combination Product (Y/N)N
PMA/510(K) Number
K904993
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Catalogue NumberEBF01
Device Lot NumberR93W2M
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2018
Initial Report FDA Received Date12/17/2018
Patient Sequence Number1